MathSciNet Relay Station
MathSciNet bibliographic data
MR863716 (88d:60205) 60J65 (60G40)
DeBlassie, R. Dante Exit times from cones in ${\bf R}\sp n$ of Brownian motion. Probab. Theory Related Fields 74 (1987), no. 1, 1–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement